arrow
Volume 9, Number 4
Previous Issue Next Issue

F. Scarpini

J. Comp. Math., 9 (1991), pp. 291-300.

Preview Full PDF 2252 22906 Abstract

Yu-Yu Feng & J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304.

Preview Full PDF 2064 22816 Abstract

Lucas Jódar & E. Navarro

J. Comp. Math., 9 (1991), pp. 305-313.

Preview Full PDF 2285 22789 Abstract

Song-Bo Li

J. Comp. Math., 9 (1991), pp. 314-320.

Preview Full PDF 2185 23008 Abstract

Relja Vulanovic

J. Comp. Math., 9 (1991), pp. 321-329.

Preview Full PDF 2089 22621 Abstract

Bo-Ling Guo & Xiang-Hui Wu

J. Comp. Math., 9 (1991), pp. 330-336.

Preview Full PDF 2181 22637 Abstract

Guo-Rong Xu

J. Comp. Math., 9 (1991), pp. 337-347.

Preview Full PDF 2113 22913 Abstract

Ya-Xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359.

Preview Full PDF 2220 22607 Abstract

Ji-Guang Sun

J. Comp. Math., 9 (1991), pp. 360-368.

Preview Full PDF 2136 23581 Abstract

Xiong-Hua Wu, You-Lan Zhu & Bing-Mu Chen

J. Comp. Math., 9 (1991), pp. 369-377.

Preview Full PDF 2135 22659 Abstract

Zhi-Hao Cao

J. Comp. Math., 9 (1991), pp. 378-387.

Preview Full PDF 2042 22317 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard